# SDR CALA2019052700842

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 61,481 hours, 22,113 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN REQUIRES CUT OUT FOR ACCESS TO RIB CRACK/REPAIR STA 101.90 #1 VERTICAL STIFFENER. INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11. DIP INITIAT ED IN REF TO SRM 55-10-01 REPAIR 11 PARAGRAPH 5, TABLE 204. PERFORM DVI AND LFEC INSPECTIONS AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES. SEE N/R 9666975 FOR WORK PERFORMED. TOMC APPROVED DIP TO ACCOMPLISH INITIAL RT HORIZONTAL STAB LOWER SKIN DETAILED VISUAL INSPECTION AND LFEC AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES DETAILED VISUAL AND LFEC, REF SRM 55-10-01 REPAIR 11 PARAGRAPH 5, TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION PROCEDURE IS CORRECT
